# SDR FDEA2020081081710

- Difficulty date: July 18, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR BOARD PANEL AT BS 790 & BETWEEN LBL 107.25 - LBL 75.25,  TOP SURFACE WAS GOUGED.  REPAIRED THE FLOOR PANEL IAW SRM 53-60-00, FIG 6, PG 6.  MAJOR REPAIR.
